# SDR YYFA20140124001

- Difficulty date: January 23, 2014
- Submitted: January 25, 2014
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug MD 83
- Aircraft serial: 53199
- Aircraft time: 42,275 hours, 21,825 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MID CARGO SMOKE DETECTOR CAME ON IN FLIGHT.
